Characterizations of subclasses of type G distributions on ℝRd by stochastic integral representations

Takahiro Aoyama, Makoto Maejima

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

The class of type G distributions on ℝd and its nested subclasses are studied. An analytic characterization in terms of Lévy measures for the class of type G distributions is known. In this paper, probabilistic characterizations by stochastic integral representations for all classes are shown, and analytic characterizations for the nested subclasses are given in terms of Lévy measures.

Original languageEnglish
Pages (from-to)148-160
Number of pages13
JournalBernoulli
Volume13
Issue number1
DOIs
Publication statusPublished - 2007
Externally publishedYes

Fingerprint

Stochastic Integral
Integral Representation
Class

Keywords

  • Infinitely divisible distribution on ℝR
  • Lévy process
  • Stochastic integral representation
  • Type G distribution

ASJC Scopus subject areas

  • Statistics and Probability

Cite this

Characterizations of subclasses of type G distributions on ℝRd by stochastic integral representations. / Aoyama, Takahiro; Maejima, Makoto.

In: Bernoulli, Vol. 13, No. 1, 2007, p. 148-160.

Research output: Contribution to journalArticle

@article{7f4e24aeb00c4d929fd33efa335ab82b,
title = "Characterizations of subclasses of type G distributions on ℝRd by stochastic integral representations",
abstract = "The class of type G distributions on ℝd and its nested subclasses are studied. An analytic characterization in terms of L{\'e}vy measures for the class of type G distributions is known. In this paper, probabilistic characterizations by stochastic integral representations for all classes are shown, and analytic characterizations for the nested subclasses are given in terms of L{\'e}vy measures.",
keywords = "Infinitely divisible distribution on ℝR, L{\'e}vy process, Stochastic integral representation, Type G distribution",
author = "Takahiro Aoyama and Makoto Maejima",
year = "2007",
doi = "10.3150/07-BEJ5136",
language = "English",
volume = "13",
pages = "148--160",
journal = "Bernoulli",
issn = "1350-7265",
publisher = "International Statistical Institute",
number = "1",

}

TY - JOUR

T1 - Characterizations of subclasses of type G distributions on ℝRd by stochastic integral representations

AU - Aoyama, Takahiro

AU - Maejima, Makoto

PY - 2007

Y1 - 2007

N2 - The class of type G distributions on ℝd and its nested subclasses are studied. An analytic characterization in terms of Lévy measures for the class of type G distributions is known. In this paper, probabilistic characterizations by stochastic integral representations for all classes are shown, and analytic characterizations for the nested subclasses are given in terms of Lévy measures.

AB - The class of type G distributions on ℝd and its nested subclasses are studied. An analytic characterization in terms of Lévy measures for the class of type G distributions is known. In this paper, probabilistic characterizations by stochastic integral representations for all classes are shown, and analytic characterizations for the nested subclasses are given in terms of Lévy measures.

KW - Infinitely divisible distribution on ℝR

KW - Lévy process

KW - Stochastic integral representation

KW - Type G distribution

UR - http://www.scopus.com/inward/record.url?scp=38349178932&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38349178932&partnerID=8YFLogxK

U2 - 10.3150/07-BEJ5136

DO - 10.3150/07-BEJ5136

M3 - Article

AN - SCOPUS:38349178932

VL - 13

SP - 148

EP - 160

JO - Bernoulli

JF - Bernoulli

SN - 1350-7265

IS - 1

ER -